# SDR IPXA2023030991693

- Difficulty date: February 25, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: NPB628067
- Condition: Cracked
- Location: Upper Ctr Aux
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER CTR AUXILIARY TANK HAS A CRACKED BRACKET LOCATED AT FWD SPAR AT STA X=46.REMOVED, FABRICATED, REPLACED CRACKED BRACKET IN UPPER CTR AUXILIARY TANK AT STA X=46 IAW SRM 51-33-01. (MINOR)
